# SDR ACE0830061

- Difficulty date: August 30, 2006
- Submitted: September 2, 2006
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 05112R6970
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIREP - ON CLIMBOUT ONE WINDSHIELD SHATTERED AND THEN, FIVE MINUTES LATER, THE OTHER WINDSHIELD SHATTERED.  UNEVENTFUL LANDING MADE, CREW VERIFIED ONLY OUTER PLYS WERE CRACKED AND AIRCRAFT RETURNED TO MAINTENANCE BASE FOR WINDSHIELD REPLACEMENTS.
